Posted by Charlotte (Simpsonville, Sc) on 08/27/2012
[BETTER BUT WITH SIDE EFFECTS] It has taken forever to come to learn that taking magnesium, regardless of what form, be it glycinate, gluconate, oxide, taurinate, etc. etc. will cause my mouth to burn and my tongue to swell. When I discontinue it, it takes a few days but it stops. It took me years to make this connection. Ted, could you possibly explain this? I would love to learn more about why this happens. For the record, I test high aldosterone/renin ratio and my bicarb is always significantly higher than chloride, though within normal range on tests. My understanding is aldo increases uptake of salt and calcium, my guess which stems from the aldo. Thought I would share the magnesium information as it pertains to me. I wish I would have read a review that would have got me to stop taking magnesium 5 years ago. Taking minerals without the whole group, ie a multi vitamin increases it potential for me also. Hope this helps someone clue in on the magnesium if they are regular uses for constipation, etc. Because that was why I started using it. I must say that I had debilitating menstral migraines and the magnesium stopped those, so double edge sword for me.